MAUDE Adverse Event Report: SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L18 TAN; SCREW, FIXATION, BONE

SYNTHES GMBH VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L18 TAN; SCREW, FIXATION, BONE
Catalog Number 04.211.018TS
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d2b: additional product code: hrs.D9: complainant part is not expected to be returned for manufacturer.Review/investigation.E1: (b)(6) hospital.H4, h6.Part # 04.211.018ts.Lot # 152l137.Manufacturing site: werk selzach logistik.Release to warehouse date: 15.March.2023.Expiration date: 01.March.2028.Supplier: früh verpackungstechnik ag.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.211.018.Non-sterile lot # 3033p06.Manufacturing site: werk selzach logistik.Release to warehouse date: 19.Nov.2022.Supplier: synthes usa hq, inc.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2023, the patient underwent a surgery treating the right clavicle.The surgeon opened the screw and tried to connect the screw head to a t8 screwdriver, but the screw head could not be connected.The surgeon exchanged the screwdriver and tried to connect the screw to the new screwdriver, but he couldn¿t.The surgeon did not used the screw in question at the surgeon¿s discretion and used another screw with the same standard.The surgery was completed successfully with no surgical delay.Patient status/ outcome: stable.No further information is available.This report is for one (1) va lockscr ã¸2.7 he 2.4 self-tap l18 tan.This is report 1 of 1 for complaint (b)(4).

Brand Name
VA LOCKSCR ø2.7 HE 2.4 SELF-TAP L18 TAN
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key17912696
Report Number8030965-2023-12844
Device Sequence Number7525790
Product Code HWC
UDI-Device Identifier10886982119018
UDI-Public(01)10886982119018
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103243
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.211.018TS
Device Lot Number152L137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2023
Initial Report FDA Received Date10/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWDRIVERS.
Patient Age34 YR
Patient SexMale